# SDR SWAA2025111728272

- Difficulty date: October 24, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE REQUIRES REPOSITIONING.   ADJUSTED FWD ENTERY DOOR SLIDE IAW AMM 25-66-01-400-803.
